Loading...

Telfadin 120mg Tablet

৳7.00
In stock
SKU
Telfadin 120mg Tablet
Share
Login to earn Reward Points for sharing!

Telfadin 120 Tablet: Each film-coated tablet contains Fexofenadine Hydrochloride USP 120 mg.

It is indicated for the relief of symptoms associated with seasonal and perennial allergic rhinitis and chronic idiopathic urticaria.
Adults: Allergic rhinitis: 120 mg once daily or 60 mg twice daily Urticaria: 180 mg once daily   Children: 2-11 years: 30 mg (1 spoonful) or 5 ml twice daily 6 months-2 years: 15 mg (1/2 spoonful) or 2.5 ml twice daily
Fexofenadine is generally well tolerated. The most commonly reported adverse events are headache, drowsiness, nausea, and dizziness. The incidence of these events observed with Fexofenadine Hydrochloride was similar to that observed with placebo.
In pregnancy: Pregnancy Category B. There are no adequate and well controlled studies in pregnant women. Fexofenadine should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus. Lactation: It is not known if Fexofenadine is excreted in human milk. Because many drugs are excreted in human milk, caution should be exercised when Fexofenadine is administered to a nursing woman.
More Information
Medicine FormationTablet
Manufactured ByOne Pharma
0
Rating:
0% of 100
Write Your Own Review
You're reviewing:Telfadin 120mg Tablet